# SDR SWIA95557

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC686
- Engine: Garrtt TPE33111U
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT GIVE GREEN DOWN AND LOCKED LIGHT UNTIL MANUALLY EXTENDED WITH EMERGENCY EXTENSION PROCEDURES.  FOUND INBOARD GEAR DOOR BUCKLED DUE TO DOOR GOING TO FAR UP IN WELL.  THIS CAUSED GEAR TO HANG UP.  REPLACED LEFT INBOARD GEAR DOOR LANDING GEAR EXTENSION ACTUATOR.  OPERATIONALLY CHECKS GOOD.
